Acta Mathematica, 2007

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (17 articles)

Volume 199, Issue 1

[1] Morita equivalence of smooth noncommutative tori

George A. Elliott Department of Mathematics, University of Toronto Hanfeng Li Department of Mathematics, State University of New York at Buffalo

TBD mathscidoc:1701.331984

Acta Mathematica, 199, (1), 1-27, 2005.12
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 379 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The scaling limit of loop-erased random walk in three dimensions

Gady Kozma Faculty of Mathematics and Computer Science, Weizmann Institute of Science

TBD mathscidoc:1701.331985

Acta Mathematica, 199, (1), 29-152, 2005.9
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 199, Issue 2

[1] Calculus of functors, operad formality, and rational homology of embedding spaces

Gregory Arone Department of Mathematics, University of Virginia Pascal Lambrechts Institut Mathématique, Université Catholique de Louvain Ismar Volić Department of Mathematics, Wellesley College

TBD mathscidoc:1701.331986

Acta Mathematica, 199, (2), 153-198, 2007.9
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 570 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur la dynamique unidimensionnelle en régularité intermédiaire

Bertrand Deroin Laboratoire de Mathématiques, Université Paris-Sud Victor Kleptsyn Université de Genève, Case postale 64, 2-4 rue du Lièvre, Genève 4, Suisse Andrés Navas Universidad de Santiago de Chile, Alameda 3363, Santiago, Chile

TBD mathscidoc:1701.331987

Acta Mathematica, 199, (2), 199-262, 2005.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 370 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Limit shapes and the complex Burgers equation

Richard Kenyon Department of Mathematics, Brown University Andrei Okounkov Department of Mathematics, Princeton University

TBD mathscidoc:1701.331988

Acta Mathematica, 199, (2), 263-302, 2005.11
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Cited by 60 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 200, Issue 1

[1] Classification of manifolds with weakly 1/4-pinched curvatures

Simon Brendle Department of Mathematics, Stanford University Richard M. Schoen Department of Mathematics, Stanford University

TBD mathscidoc:1701.331989

Acta Mathematica, 200, (1), 1-13, 2007.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 353 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Connecting rational homotopy type singularities

Robert Hardt Department of Mathematics, Rice University Tristan Rivière Department of Mathematics, Swiss Federal Institute of Technology

TBD mathscidoc:1701.331990

Acta Mathematica, 200, (1), 15-83, 2005.1
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 306 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Amalgamated free products of weakly rigid factors and calculation of their symmetry groups

Adrian Ioana Department of Mathematics, University of California, Los Angeles Jesse Peterson Department of Mathematics, University of California, Los Angeles Sorin Popa Department of Mathematics, University of California, Los Angeles

TBD mathscidoc:1701.331991

Acta Mathematica, 200, (1), 85-153, 2006.2
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 389 downloads ] [ 0 comments ] [ Cited by 156 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 200, Issue 2

[1] The localization sequence for the algebraic$K$-theory of topological$K$-theory

Andrew J. Blumberg Department of Mathematics, Stanford University Michael A. Mandell Department of Mathematics, Indiana University

TBD mathscidoc:1701.331992

Acta Mathematica, 200, (2), 155-179, 2006.6
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 377 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harnack estimates for quasi-linear degenerate parabolic differential equations

Emmanuele DiBenedetto Department of Mathematics, Vanderbilt University Ugo Gianazza Dipartimento di Matematica “F. Casorati”, Università di Pavia Vincenzo Vespri Dipartimento di Matematica “U. Dini”, Università di Firenze

TBD mathscidoc:1701.331993

Acta Mathematica, 200, (2), 181-209, 2006.2
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Quantum diffusion of the random Schrödinger evolution in the scaling limit

László Erdős Institute of Mathematics, University of Munich Manfred Salmhofer Max Planck Institute for Mathematics and Theoretical Physics, University of Leipzig Horng-Tzer Yau Department of Mathematics, Harvard University

TBD mathscidoc:1701.331994

Acta Mathematica, 200, (2), 211-277, 2006.4
[ Download ] [ 2017-01-08 20:33:51 uploaded by actaadmin ] [ 294 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Tartar’s conjecture and localization of the quasiconvex hull in $ \mathbb{R}^{{2 \times 2}} $

Daniel Faraco Departamento de Matemáticas, Universidad Autónoma de Madrid László Székelyhidi Jr. Departement Mathematik, ETH Zürich

TBD mathscidoc:1701.331995

Acta Mathematica, 200, (2), 279-305, 2006.9
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 325 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 202, Issue 1

[1] Hyperbolic prime number theorem

John B. Friedlander Department of Mathematics, University of Toronto Henryk Iwaniec Department of Mathematics, Rutgers University

TBD mathscidoc:1701.332000

Acta Mathematica, 202, (1), 1-19, 2006.12
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 453 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Contour lines of the two-dimensional discrete Gaussian free field

Oded Schramm Theory Group of Microsoft Research, One Microsoft Way Scott Sheffield Courant Institute, New York University

TBD mathscidoc:1701.332001

Acta Mathematica, 202, (1), 21-137, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 303 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 202, Issue 2

[1] The quantum orbifold cohomology of weighted projective spaces

Tom Coates Department of Mathematics, Imperial College London Alessio Corti Department of Mathematics, Imperial College London Yuan-Pin Lee Department of Mathematics, University of Utah Hsian-Hua Tseng Department of Mathematics, University of British Columbia

TBD mathscidoc:1701.332002

Acta Mathematica, 202, (2), 139-193, 2006.10
[ Download ] [ 2017-01-08 20:33:52 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The homotopy type of the cobordism category

Søren Galatius Stanford University, Stanford, CA, U.S.A. Ib Madsen University of Copenhagen, Copenhagen Ø, Denmark Ulrike Tillmann University of Oxford, Oxford, U.K. Michael Weiss University of Aberdeen, Aberdeen, U.K.

TBD mathscidoc:1701.332003

Acta Mathematica, 202, (2), 195-239, 2007.4
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the regularity of solutions of optimal transportation problems

Grégoire Loeper Institut Camille Jordan, Université Claude Bernard Lyon 1

TBD mathscidoc:1701.332004

Acta Mathematica, 202, (2), 241-283, 2007.7
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 477 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved